# SDR ABXA9700371

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 39208191
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLAP CARRIAGE ASSEMBLY WAS FOUND WORN.  THE CARRIAGE ASSEMBLY WAS REPLACED IAW DC-9 SUP MM 27-51-5.
